# SDR DLM88951556

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND 2 REPAIRS ON BOTTOM OF NR 2 SLAT INTERFERE WITH L/E OF WING.  REPAIRED PER SRM 57-09 PG 35 REF.
